# SDR FDEA202112203108

- Difficulty date: December 20, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 6,526 hours, 3,044 cycles
- Engine: Ge CF680C2B6F
- Engine time: 6,256 hours, 3,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Part time: 6,256 hours, 3,044 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, PASSING FL180, STARTED GETTING A STRONG  BURNING SMELL. DONNED O2 MASKS AND RAN QRC AND QRH.  DECLARED AN EMERGENCY, UNEVENTFUL LANDING. CRASH,  FIRE AND RESCUE INSPECTED EXTERIOR FOR EVIDENCE OF  A FIRE, NONE NOTED. CFR, ALSO INSPECTED INTERIOR OF  AIRCRAFT, NO NOXIOUS FUMES REPORTED.   REMOVED AND REPLACED L/H ENGINE REF B767 WORK CARD 7100000-01-04. LEAK AND OPS CHECK GOOD. A/C OK FOR SERVICE.
